Can someone relieve me near this?
Answers: It sounds resembling your friend is having nouns attacks. What your friend needs to do is attain a doctor to give him some xanax or something similiar when he starts impression this way, he can pop a xanax and quality better in minutes. A hysterics attack actually feel like you're have a heart attack... it's crazy.
Maybe, your friend experienced trauma when his mother died, as you said, without any motivation at all. These conceivably are symptoms of sickness which relate to craziness, thus, he became panicky. For me, adjectives he should do is a little type of psychology session and a personal doctor who could other keep track on adjectives his whereabouts. He should not do anything that could trigger the increase of his blood pressure.. jUst take carefulness of him..
The medicine and strength information post by website user , ByeDR.com not guarantee correctness , is for informational purposes only and is not a substitute for medical guidance or treatment for any medical conditions.
Related Questions and Answers